# SDR AALA20101111TUL13

- Difficulty date: November 11, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N560AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53090
- Aircraft time: 56,772 hours, 29,265 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBFLOOR HAS PUNCTURE AT STATION 198 FORWARD OF NUMBER 3 SEAT TRACK.  REMOVED DAMAGE INSTALLED DOUBLER REPAIR PER AARD 53-20-00-16.
